# SDR ASAA0180106

- Difficulty date: March 19, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT AFT END OF 1ST CLASS CABIN INOPERATIVE.  REPLAED LIGHT JUMPER (CONNECTOR).  LIGHTS THEN OPERATED PROPERLY.  (M)
